MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); Localized Skin Lesion (4542); Restenosis (4576)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect restenosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 80 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.A right leg extremity (rle) revascularisation was done on (b)(6) 2022.The right sfa, popliteal (pop) and anterior tibial (at) arteries were treated with orbital laser atherectomy and pta/standard balloon angioplasty.The mid segment of the stent had mild in-stent restenosis (isr).The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.This event was reviewed by veryan and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and worsening of peripheral arterial disease leading to additional surgical intervention, endovascular intervention or amputation are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.3.Was updated with the date of onset 06-may-22, b.5.Was updated to reflect the stalled wound healing identified by the site, d.3.And g.1.Were updated with veryan's new address, g.6.And h.2.Reflect the type of report (follow-up 01) and its reason, h.6.Was updated to reflect the wound identified that had stalled and h.11.Was updated to reflect the sections of this report that have been updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 80 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion-related.The site noticed that wound healing had stalled at the patient's visit on (b)(6) 2022.A right lower extremity (rle) revascularisation was done on (b)(6) 2022.The right sfa, popliteal (pop) and anterior tibial (at) arteries were treated with orbital laser atherectomy and pta/standard balloon angioplasty.The mid segment of the stent had mild in-stent restenosis (isr).The segments treated were the sfa middle third to at proximal third.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.This event was reviewed by veryan and considered possibly related to the device.Additional information was provided by the site on 27-feb-24 to reflect that wound healing which had stalled was identified on (b)(6) 2022 and the date of onset was updated from 20-may-22 to 06-may-22.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17256629
Report Number3011632150-2023-00076
Device Sequence Number7882534
Product Code NIP
UDI-Device Identifier05391526850435
UDI-Public(01)05391526850435(17)220617(11)201116(10)0000058438
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model Number142122-07
Device Catalogue Number142122-07
Device Lot Number0000058438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight259 KG
Patient EthnicityNon Hispanic
Patient RaceWhite